# SDR SWAA2019031430658

- Difficulty date: February 21, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY SCUFF PLATE ANGLE SUPPORT CORRODED BETWEEN BS 344 TO BS 312, LBL 60.  R&R ANGLE IAW SRM & DWG.
